# SDR MWEA010026

- Difficulty date: January 3, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 41,025 hours, 31,140 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS19593B
- Part serial: MX3039381B
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC PRESSURE AND FLUID SHOWED ZERO AFTER TAKE OFF.  --  REPLACED BROKEN HYDRAULIC LINE FROM AUX GEAR PUMP. REPLACED AUXILIARY ELECTRIC PUMP AND ENGINE DRIVEN PUMP.
